MathSciNet Relay Station
MathSciNet bibliographic data
MR609858 70L05 (58F13 70K05 82A05)
Shraiman, Boris; Wayne, C. Eugene; Martin, Paul C. Scaling theory for noisy period-doubling transitions to chaos. Phys. Rev. Lett. 46 (1981), no. 14, 935–939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement